ADVERTISEMENT
Rainbowchiclet

Marijuanas effects on medication and epilepsy?

Topic: 

So about 8 months ago I smoked some weed in a hookah for the first time while still taking my oxycarpazine medication and ever since then I've been getting side effects that I've never had before from the meds; like feeling extremely drowsy, getting rashes, and blurry vision and also the ofteness of my seizures has increased exponentially. I've heard of lots of people taking marijuana while on medication or even taking marijuana to control their epilepsy, but I've never heard of people having these kinds of effects on them after smoking it. I want to tell my neurologist about these effects but I'm scared he'll get pissed off at me and refuse to treat me anymore, I know that probably an overreaction but I don't know what else to do. Would it be a good idea to tell him I honestly have no idea what to do and I really need some assistance right now. If you have any questions about my issue feel free to ask away.